# SDR 9622322706

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WHILE ACCELERATING TO 300 KTS IN CLEAN CONFIGURATION, THE AIRCRAFT BEGAN A MEDIUM FREQUENCY VIBRATION. VISUAL CHECK OF WINGS SHOWED LEFT INBOARD AILERON VIBRATING UP AND DOWN PLUS OR MINUS 2 INCHES AT THE TRAILING EDGE, RIGHT AILERON PLUS OR MINUS 1 INCH.  SLOWED AIRCRAFT TO 250 KTS AND VIBRATION STOPPED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED WORN BUSHING IN THE LEFT INBOARD AILERON QUADRANT, RIG CHECK OK.
